# SDR AALA972079

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION SIDE RAIL TO FRAME OUTBOARD OF ROLLER TRAY SURFACE.  REMOVED CORROSION AND OR CUTOUT CORROSION.  INSTALLED NEW SECTION OF SIDERAIL PER SRM 51-01-00-05 VOL 11.  (M)
